# SDR EIA2000220

- Difficulty date: July 30, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RHW FRONT SPAR LOWER CHORD CORRODED AT FS 1530 AND HOLES 1463-1479, TWO EACH REPAIRED ANGLES PREVIOUSLY INSTALLED AT AFT SIDE OF FRONT SPAR LOWER CHORD.  REMOVED AND DISCHARGED EXISTING REPAIRS.  CORROSION REMOVED, NDT INSPECTED FOR CRACK AND CORROSION FREE CONDITION.  FLAP/SHOT-PEENED DEFECTIVE AREA, 4 EACH NEW REPAIR ANGLES INSTALLED PER BOEING MSG EVR-HKG-OO-00143H/00125F/00140H/00123F AND RS R57-21-34452.  (M)
